# SDR SWAA2019062634170

- Difficulty date: June 26, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 25,271 hours, 10,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR SLIDE LIGHT INOP.     RELAMPED LIGHT PER AMM.
